# SDR AALA2009050500884

- Difficulty date: May 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT LENS DAMAGED.  REPLACED LENS FOR LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT.
